Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Excessive body heat, nausea, vomiting, dizziness. Treatment for symptoms?

My boyfriend was up from 3am this morning boiling hot and clammy he said he felt sick, but on his way to work this morning he started to be sick...he came back home and he has got back into bed but continiously being sick this has slowly stopped after 2houes but still has the odd get up be sick still hot clammy and dizzy
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

The most common cause of vomiting and diarrhoea is viral infection. Some persons can also experience the symptoms due to bacterial infection but this is may be associated with blood in the stool.
The main stay of treatment would be fluid management to replace the fluids loss, adults do not usually experience significant dehydration during these episodes.
He can use a oral replacement fluid that would also replace the electrolytes he is losing. He should not take alot at one time because sometimes if the stomach is not ready for a large intake, it may result in a vomiting episode.
Hold off any solid food for at least today and the vomiting decreases then he can commence on dry foods.

The dizziness would occur because he is losing fluids from vomiting.
It is important to remember that gastritis can be contagious and careful hand washing is essential.

I hope this helps and he feels better soon
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor